# SDR DL72S960118

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinges
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM MV2 ATL ITEM, CORROSION BEHIND HINGES ON ACCESS DOOR 3448R, LOC RT A/C COMP.  REMOVED ACCESS DOOR 3448R, DAMAGE SECTION OFF ANGLE AND INSTALLED REPAIR PER MM 53-30-1 PG 807.
